[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] problems with infusion sets

I had the same problem as you and my Doctor had me try ( Triamcinolone
Acetonide Cream and worked. I applied it before any tape and let it sink in
for a few minutes then applied the infusion set and tape. It is a
prescription item.
Carl Willcock
----- Original Message -----
From: "Lisa Stevenson" <email @ redacted>
To: <email @ redacted>
Sent: Monday, May 13, 2002 1:46 PM
Subject: [IP] problems with infusion sets

> I have been on a minimed pump for 6 years.  The freedom that the pump has
> given me is HUGE!  I would never, ever want to give it up (well, for a
> maybe :0 ) ), but recently I have been having fears that this whole tape
> allergy may take the pump away from me.  1.5years ago I started getting a
> from minimed's sillhouehette infusion sets.  It started as a rash
> underneath the tape.  Minimed sent me the "tape tips," but it seamed like
> of the tapes caused even more of a reaction.  The tegaderm and polyskin
> less than 24hrs) cause a very bright solid red mark (the exact shape of
> tape).  I've tried skin barriers, skin prep, etc.....Then I discovered
> hypafix (by Smith & Nephew) worked great to sandwich in between the
> silhouette.  Well, summer came and the whole contraption wasn't sticking
> that well.  Then I discovered that Diesetronics ultraflex soft set didn't
> cause a skin reaction.  Well, that lasted about a year, which leads me up
> the current situation.  I tried Minimed's quick set (Minimed wasn't sure
if it
> was the same tape as the Silhouette) and sure enough after less than
24hours I
> started to itch and after I took it off, there was that same "rash" under
> tape.  I'm trying the IV 3000 right now with Minimeds soft set, but after
> days, it started to itch.  But it seemed the only place where my skin
> was under the wings.  So right now I am sandwiching the IV 3000 under and
> the soft set.  With summer coming up I'm not quite sure if this little
> solution is going to help.  And as far as the hypafix tape is concerned, I
> tried that to secure a set the other day and after 9 months of not using
it, I
> now react the same way to it now too.  UUUUGGG.  This has been so
> frustrating!!
> Oh, by the way I was using either soap and water or alcohol to clean the
> right now I am trying betadine solution (per Minimed's suggestion).  I
> change out the site anywhere between 2-3 days (never more than 3 days; it
> seems like if I do I'm just asking for problems).
> I will be starting on the paradigm soon.  Oh, also, does anyone know if
> Diesetronic's infusion sets are compatible with the paradigm?
> Any suggestions would be every so appreciated.
> Thanks,
> Lisa
> ps- I made an error on my "profile," it should read that I use 1u/8gm CHO,
> the other way around.  Ooops :o )
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml